Compact topologically torsion elements of topological abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 113 (2005), pp. 117-123.
@article{RSMUP_2005__113__117_0,
     author = {Loth, Peter},
     title = {Compact topologically torsion elements of topological abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {117--123},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {113},
     year = {2005},
     zbl = {1117.22002},
     mrnumber = {2168983},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2005__113__117_0/}
}
TY  - JOUR
AU  - Loth, Peter
TI  - Compact topologically torsion elements of topological abelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2005
DA  - 2005///
SP  - 117
EP  - 123
VL  - 113
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2005__113__117_0/
UR  - https://zbmath.org/?q=an%3A1117.22002
UR  - https://www.ams.org/mathscinet-getitem?mr=2168983
LA  - en
ID  - RSMUP_2005__113__117_0
ER  - 
%0 Journal Article
%A Loth, Peter
%T Compact topologically torsion elements of topological abelian groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2005
%P 117-123
%V 113
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2005__113__117_0
Loth, Peter. Compact topologically torsion elements of topological abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 113 (2005), pp. 117-123. http://archive.numdam.org/item/RSMUP_2005__113__117_0/

[A] D. Armacost, The Structure of Locally Compact Abelian Groups, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 68, Marcel Dekker Inc., New York-Basel, 1981. | MR | Zbl

[B] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl., N.S. 27 (1948), pp. 1-85. | MR | Zbl

[D] D. Dikranjan, Topologically torsion elements of topological groups, Topology Proceedings, Vol. 26 (2001-2002), pp. 505-532. | MR | Zbl

[DPS] D. Dikranjan - I. Prodanov - L. Stoyanov, Topological Groups: Characters, Dualities, and Minimal Group Topologies, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 130, Marcel Dekker Inc., New York-Basel, 1990. | MR | Zbl

[DS] D. Dikranjan - L. Stoyanov, A-classes of minimal abelian groups. Annuaire Univ. Sofia Fac. Math. Mec. 71, Part II (1976/77), pp. 53-62. | MR | Zbl

[F] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York, 1970. | MR | Zbl

[HR] E. Hewitt - K. Ross, Abstract Harmonic Analysis, Vol. I, Springer Verlag, Berlin, 1963. | MR | Zbl

[R] L. Robertson, Connectivity, divisibility and torsion. Trans. Amer. Math. Soc. 128 (1967), pp. 482-505. | MR | Zbl

[S] L. Stoyanov, Weak periodicity and minimality of topological groups. Annuaire Univ. Sofia Fac. Math. Mec. 73 (1978/79), pp. 155-167. | MR | Zbl

[V] N. Vilenkin, Direct decompositions of topological groups I, Mat. Sb., N. S. 19 (61) (1946), pp. 85-154. [English translation from the Russian by E. Hewitt in A.M.S. Translations, Series 1, Volume 23, Providence, Rhode Island (1950).] | MR | Zbl